# SDR 2020FA0000310

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: General aviation
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 1159SCH50263
- Part serial: 0853G
- Condition: Unreliable
- Location: Rudder
- Part time: 17 hours, 6 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, YAW DAMPNER OFF AND RUDDER HYD OFF AMBER CAS MESSAGES, RUDDER WAS MAKING ITS OWN INPUTS PRIOR TO THIS OCCURING,
